Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tychonoff's theorem

Author: David G. Wright
Journal: Proc. Amer. Math. Soc. 120 (1994), 985-987
MSC: Primary 54D30; Secondary 54B10
MathSciNet review: 1170549
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof of Tychonoff's Theorem is given. The proof is, in spirit, much like Tychonoff's original proof, which is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54B10

Retrieve articles in all journals with MSC: 54D30, 54B10

Additional Information

PII: S 0002-9939(1994)1170549-2
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia